# SDR DALA2017032102268

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 61,622 hours, 24,314 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR (R3) DOOR EICAS MSG FLICKERED ON & OFF AFTER TAKEOFF.  DOOR HANDLE MOVED UP APPROX. 2-3 INCHES.  AIRCRAFT REMAINED PRESSURIZED. NO REPORTED SOUND OF AIR LEAK. INSPECTED:  FOUND OVERCENTER LOW.  READJUSTED IAW AMM 52-11.  NOW OP'S NORMAL AND OK FOR SERVICE.
